# SDR AALA20070420

- Difficulty date: March 3, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug DC-9-83
- Aircraft serial: 53595
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 15547
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - SEAT MOUNTED EMERGENCY LIGHT IN AFT CABIN INOPERATIVE.  REPLACED BATTERY PACK FOR AFT SEAT MOUNTED EMERGENCY LIGHT IN AFT CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
